Open Access
Translator Disclaimer
January 2016 Index, nullity and Flux of $n$-noids
Shin Kato, Kosuke Tatemichi
Osaka J. Math. 53(1): 101-141 (January 2016).

Abstract

In this paper, we give a criterion for $4$-noids to have nullity greater than $3$ and its applications. We also compute the indices and the nullities of some families of $\mathbf{Z}_{N}$-invariant $n$-noids, and analyze the correspondence between nullity and a flux map.

Citation

Download Citation

Shin Kato. Kosuke Tatemichi. "Index, nullity and Flux of $n$-noids." Osaka J. Math. 53 (1) 101 - 141, January 2016.

Information

Published: January 2016
First available in Project Euclid: 19 February 2016

zbMATH: 1336.53018
MathSciNet: MR3466828

Subjects:
Primary: 53C42
Secondary: 58E12

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.53 • No. 1 • January 2016
Back to Top